ive always been quite a highly strung person, and quite nervous at best, but i feel like i have been shaking inside.. its such a weird feeling.
Id stick my arms out to see if my hands would shake and nothing, but i could still feel myself shake.
I have also been getting weird pains in the back of my head, almost were the top of your neck ends and your head is attatched, if you get where i mean, werid aches that dont seem to go for long.
I feel like i have been under alot of pressure and stress lately which hasnt been helping me feel any better.
It seems to be effecting every aspect of my life and im unsure of what to do next, go on meds? self help related things? or wat...
Are there any meds out there for nerves tht arent addictive?
If anybody else has had similar probs let me know.
I am in a similar situation.I am having alot of stress bc of school.I started medication about a month ago and dont feel a difference.The side effects are awful.I am just trying to hang in there and think positive.I am very confused about the medication thing.I dont know whether i should continue taking it or quit.I feel like i am at a tug of war with myself over the issue.My problem is i have alot of anxiety when i go to school.
I can understand what you are taling about. BIG TIME!! The way I explained it to my Dr. last week was: " I feel as if I am preparing to give a speech in front of hundreds of people, I feel like that constantly." I was so happy when he nodded his head as if he understood. He explained that my body is in a constant fight/flight mode. Producing (I think it was seritonin (sp)) the stuff that would enable you to lift a car off someone when needed. Imagine that, no wonder I always felt ready to explode. That statement there helped me to feel a little better.
I have just started prozac 10mg and if needed will go to 20. I think I am feeling some relief, however, this morning I am feeling a bit agitated again.
imforty.......I think you mean adrenaline in the fight or flight scenario. I've gone through that myself so I do understand. The prozac or any of the other antidepressants can cause agitation and anxious feelings themselves. You have to give them a chance to work and if the anxiety doesn't get better then you can ask your Dr. to try another or not use meds at all and try alternative treatments. Hope this has helped and I wish you the best.
i did venture into a health shop and asked what they thought. about the whole thing..
they told me to get some vitamin b tablets, because they help with the immune system or something? i dunno.. im taking them and i do actually feel a little better..
well the shakin has stopped a little but my weird head tension has come back,
Hope everyone else is ok xxx
Last edited by ms_mod; 09-09-2007 at 07:31 PM.
Reason: Replaced text message, chat room word with the proper one.
im very tempted to go to the docs about this but i hate to feel like im takin the easy way out by goin on medication...
i get so many weird feelings an very dull aches in my head, mainly the left hand side more than anything.. its making me feel a little parinoid like its something more serious an more like a brain tumor,
i no that probably sounds stupid n ill feel really idiotic sayin this to a doctor.. whatd you think?
Hi- I felt the same way: like I could beat this by myself and taking meds is a cop out. But, I talked to my doctor about all my symptoms (that turned out to be due to anxiety) and how many weekends I ruined with my family bec I was so freaked out ...and she said that if your life is so affected by anxiety that is no way to live and you don't have to feel like that.....
So, I tried the meds. It worked. Yes, there are some side effects and everyone reacts differently....But, to be honest, the side effects were nothing compared to the nightmare of anxiety...
Anyways, you need to do what you feel comfortable doing. This has been my experience,
ps. the docs will understand.....or they should anyways if they are competent.